Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 82, NWS Tallahassee, FL

June 5, 200616 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 5, 2006, 2:29 PM CDT for 16 counties in Florida. It took effect at Jun 6, 2006, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2006, 2:29 PM CDT (19:29 UTC)
In effect from
Jun 6, 2006, 12:00 PM CDT
Expired
Jun 6, 2006, 8:48 PM CDT
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 051929
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT MON JUN 5 2006

..RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST
ALABAMA...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL EARLY THIS EVENING FOR
ALL BUT COASTAL AREAS OF THE FLORIDA BIG AND EASTERN PANHANDLE DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION
INDICES ABOVE 75...

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA PANHANDLE
AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY TUESDAY
AFTERNOON...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION
THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE
LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH
FLORIDA. LIGHT WINDS WILL LOWER CONCERNS FOR RED FLAG CONDITIONS ACROSS
SOUTHEAST ALABAMA ON TUESDAY. AN INCREASE IN LOW LEVEL MOISTURE WILL
END THE THREAT FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON
WEDNESDAY.

ALZ065>069-060000-
/O.CAN.KTAE.FW.A.0069.060606T1700Z-060607T0000Z/
/O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
229 PM CDT MON JUN 5 2006

...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR TUESDAY. ALTHOUGH THE KEETCH-BYRAM INDEX
WILL BE AROUND 500 AND AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW
30 PERCENT...WINDS ARE EXPECTED TO STAY BELOW 10 MPH.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>013-016>019-026>029-034-060000-
/O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/
/O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
/O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY
COMBINED WITH DISPERSION INDICES ABOVE 75.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT/
8 PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ014-015-060000-
/O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/
/O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
GULF-FRANKLIN-
229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT
/8 PM CDT/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BARRY
4 follow-up statements
000 
WWUS82 KTAE 060100
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EDT MON JUN 5 2006

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA
PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY TUESDAY AFTERNOON...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE
REGION THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON
TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG
CONDITIONS ACROSS NORTH FLORIDA. LIGHT WINDS WILL LOWER CONCERNS
FOR RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA ON TUESDAY. AN
INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT FOR RED FLAG
CONDITIONS ACROSS THE ENTIRE AREA ON WEDNESDAY.

FLZ007-009>013-016>019-026>029-034-061130-
/O.CAN.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/
/O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
9 PM EDT /8 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT
/1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$

FLZ014-015-061130-
/O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/
GULF-FRANKLIN-
800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
9 PM EDT /8 PM CDT/ TUESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 060741
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 AM EDT TUE JUN 6 2006

...A RED FLAG WARNING IS IN EFFECT FOR THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND TODAY FROM 1 PM EDT /NOON CDT/
UNTIL 10 PM EDT /9 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY LESS THAN 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND ON WEDNESDAY AFTERNOON AND
EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY LESS
THAN 35 PERCENT...

.DISCUSSION...A DRY AIRMASS WILL REMAIN OVER THE REGION FOR THE
NEXT FEW DAYS. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE
LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH
FLORIDA. AN INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT
FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON THURSDAY.

FLZ007-009>013-016>019-026>029-034-070200-
/O.NEW.KTAE.FW.A.0070.060607T1700Z-060608T0000Z/
/O.EXT.KTAE.FW.W.0082.060606T1700Z-060607T0200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
241 AM CDT TUE JUN 6 2006 /341 AM EDT TUE JUN 6 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. A RED FLAG WARNING IS ALSO IN EFFECT FROM
1 PM EDT /NOON CDT/ THIS AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ014-015-070200-
/O.EXT.KTAE.FW.W.0082.060606T1700Z-060607T0200Z/
GULF-FRANKLIN-
241 AM CDT TUE JUN 6 2006 /341 AM EDT TUE JUN 6 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE
GROWTH POTENTIAL.

$$

MCNATT
000 
WWUS82 KTAE 061919
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EDT TUE JUN 6 2006

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /
9 PM CDT THIS EVENING ACROSS ALL OF THE FLORIDA BIG BEND
AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /
12 PM CDT UNTIL 10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL
OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT GULF AND
FRANKLIN COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE
ACROSS THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT
CHANCE FOR SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON
AS A WEAK BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG
CONDITIONS WILL CONTINUE ACROSS MUCH OF NORTH FLORIDA
THROUGH WEDNESDAY.


FLZ007-009>013-016>019-026>029-034-070200-
/O.UPG.KTAE.FW.A.0070.060607T1700Z-060608T0000Z/
/O.NEW.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/
/O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM
EDT /9 PM CDT/ WEDNESDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

FLZ014-015-070200-
/O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
GULF-FRANKLIN-
219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/
THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$

17-GOULD
000 
WWUS82 KTAE 070148
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 PM EDT TUE JUN 6 2006

...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG 
BEND AND PANHANDLE...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT / 12 PM CDT UNTIL
10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL OF THE FLORIDA BIG BEND
AND PANHANDLE...EXCEPT GULF AND FRANKLIN COUNTIES...DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS
THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT CHANCE FOR
SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON AS A WEAK
BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG CONDITIONS WILL
CONTINUE ACROSS MUCH OF NORTH FLORIDA THROUGH WEDNESDAY.

FLZ007-009>013-016>019-026>029-034-071230-
/O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
/O.CON.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG 
BEND AND PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 10 PM EDT /9 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM
EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE
GROWTH POTENTIAL. 

$$

FLZ014-015-070300-
/O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/
GULF-FRANKLIN-
848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/

...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG 
BEND AND PANHANDLE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TUESDAY. 

$$

PS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 5, 12:50 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 5, 12:50 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EDT MON JUN 5 2006

.SYNOPSIS...THE LARGE UPPER LOW WHICH WAS OVER THE NE ON SUNDAY HAS
DRIFTED SOUTHWARD INTO NC THIS AFTERNOON. THIS IS BRINGING A
REINFORCEMENT OF DEEP LAYER DRY AIR INTO THE CWA ON NORTHERLY
FLOW...AND INHIBITING CONVECTIVE DEVELOPMENT ALONG THE SEA BREEZE.
OVER THE COASTAL WATERS...WINDS ARE SHIFTING TO THE N FROM NW TO SE
ACROSS THE MARINE AREA.

&&

.SHORT TERM...THE ABOVE MENTIONED UPPER LOW WILL CONTINUE TO DRIFT
SOUTHWARD DURING THE NEXT 24-36 HRS...BEFORE EJECTING BACK OUT TO
THE NE ON WED. THIS WILL KEEP THE DRY NW FLOW ENTRENCHED OVER THE
AREA FOR TUE INTO WED...BEFORE A SHORTWAVE DEVELOPS AND HEADS SE
TOWARDS THE CWA BY LATE WED INTO THU. THIS WILL RESULT IN A
REINTRODUCTION OF POPS INTO THE FCST...AND AN END TO THE PERSISTENT
RED FLAG CONDITIONS. THE SEA BREEZE WILL REMAIN CONVECTIVELY
SUPPRESSED ON TUE...BUT MAY HELP ENERGIZE THE SHORTWAVE LATER ON
WED.

&&

.LONG TERM...BY THURS MORNING...A S/W MVG AROUND THE BACKSIDE OF THE
TROUGH WILL PUSH DOWN INTO OUR AREA. ALTHOUGH THE LONG TERM MOS
GUIDANCE HAS POPS ALMOST IN THE LIKELY CATEGORY...WILL TAME THEM
BACK SOMEWHAT DUE TO UNCERTAINTIES WITH TIMING, ETC. POPS WILL
CONTINUE FRI WITH THIS FEATURE...THEN BECOME MORE ASSOCIATED WITH AN
AFTN SEA-BREEZE FOR THE WEEKEND.

&&

.MARINE...LIGHT WINDS AND SEAS ARE EXPECTED THROUGH THE PERIOD...
WITH AFTERNOON SEA BREEZES EXPECTED NEAR THE COAST EACH DAY.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD AT
ALL OF THE TERMINALS.

&&

.FIRE WEATHER...WITH THE DRY AIR IN PLACE OVER THE CWA...ADDITIONAL
RED FLAG CONDITIONS ARE EXPECTED ACROSS THE FL BIG BEND AND
PANHANDLE. WILL DROP THE FIRE WX WATCH FOR SE AL DUE TO THE LIGHTER
SFC EXPECTED ON TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   61 91 59 89/ 05 00 05 20
PANAMA CITY   65 91 61 84/ 05 00 05 30
DOTHAN        59 90 63 82/ 05 00 05 30
ALBANY        59 88 61 87/ 05 00 05 20
VALDOSTA      60 90 59 89/ 05 00 05 20
CROSS CITY    61 91 58 92/ 05 00 05 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING ALL ZONES THROUGH THIS EVNG.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES EXCEPT GULF AND FRANKLIN
     THROUGH THIS EVNG.
     RED FLAG WARNING ALL COUNTIES TUES AFTN.

&&

AVIATION/FIRE WX...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...MCNATT
Hazardous weather outlook, Jun 5, 3:52 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 AM EDT MON JUN 5 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-060900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
352 AM CDT MON JUN 5 2006 /452 AM EDT MON JUN 5 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TONIGHT AND TONIGHT.
DRY AIR WILL REMAIN OVER MUCH OF THE AREA TODAY AND ONLY ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON OVER SOUTH-
CENTRAL GEORGIA AND THE FLORIDA BIG BEND DUE TO THE SEA-BREEZE
MOVING INLAND. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
TEMPERATURES THIS AFTERNOON WILL BE IN THE LOWER 90S INLAND...AND
AROUND 90 DEGREES NEAR THE COAST.

LOW RELATIVE HUMIDITIES...ALONG WITH HIGH DISPERSION VALUES WILL
CREATE DANGEROUS FIRE CONDITIONS THIS AFTERNOON. A RED FLAG
WARNING IS IN EFFECT FOR MUCH OF THE FLORIDA PANHANDLE AND BIG
BEND AS WELL AS SOUTHEAST ALABAMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
DRY AIR WILL REMAIN OVER THE AREA THROUGH WEDNESDAY. THE NEXT
CHANCE FOR RAIN WILL BE THURSDAY AND FRIDAY AS AN UPPER SYSTEM
MOVES THROUGH THE AREA. AFTERNOON SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE THIS WEEKEND AS WELL DUE TO SUFFICIENT MOISTURE AND
SEA BREEZE INTERACTIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

MCNATT

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.